# SDR AALA20161107035

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 11,024 hours, 4,352 cycles
- System (JASC): 2330 · Entertainment System
- Part: Outlet
- Part number: 129215
- Condition: Broken
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING APPROACH FLIGHT ATTENDANTS REPORTED A BURNING ODOR.  THE POWER PORT SYSTEM WAS DEACTIVATED AND THE ODOR DISSIPATED.  MAINTENANCE REMOVED AND REPLACED A BROKEN POWER PORT OUTLET AT SEAT 10F IAW AMM 44-21-15.  SYSTEM CHECKS NORMAL.
